# SDR EIA2006273

- Difficulty date: November 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 117,684 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 51356B37
- Part serial: 470
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW EXIT DOOR EMERGENCY LIGHT WILL NOT TEST.  REPLACED LIGHT ASSY PER MM 33-51-00.
